RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1978, Volume 37, Number 1, Pages 58–65 (Mi tmf3097)  

Asymptotic expansion of the commutator of heisenberg fields with respect to finite-dimensional irreducible representations of the Lorentz group

Yu. G. Shondin


Abstract: It is shown that the expansion of the commutator (retarded commutator) with respect to infinite-dimensional irreducible representations of the Lorentz group [1–2] decomposes into an asymptotic discrete series of irreducible finite-dimensional representations because of the spectral condition.

Full text: PDF file (915 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1978, 37:1, 874–879

Bibliographic databases:

Received: 09.12.1977

Citation: Yu. G. Shondin, “Asymptotic expansion of the commutator of heisenberg fields with respect to finite-dimensional irreducible representations of the Lorentz group”, TMF, 37:1 (1978), 58–65; Theoret. and Math. Phys., 37:1 (1978), 874–879

Citation in format AMSBIB
\Bibitem{Sho78}
\by Yu.~G.~Shondin
\paper Asymptotic expansion of the commutator of heisenberg fields with respect to finite-dimensional irreducible representations of the Lorentz group
\jour TMF
\yr 1978
\vol 37
\issue 1
\pages 58--65
\mathnet{http://mi.mathnet.ru/tmf3097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=514136}
\zmath{https://zbmath.org/?q=an:0392.22004}
\transl
\jour Theoret. and Math. Phys.
\yr 1978
\vol 37
\issue 1
\pages 874--879
\crossref{https://doi.org/10.1007/BF01036287}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3097
  • http://mi.mathnet.ru/eng/tmf/v37/i1/p58

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:121
    Full text:50
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019